Kodai Mathematical Journal

Holomorphic maps of Riemann surfaces and Weierstrass points

Masaharu Tanabe

Full-text: Open access

Abstract

We investigate holomorphic maps between hyperelliptic Riemann surfaces and prove rigidity theorems given by correspondences of Weierstrass points.

Article information

Source
Kodai Math. J., Volume 28, Number 2 (2005), 423-429.

Dates
First available in Project Euclid: 11 August 2005

Permanent link to this document
https://projecteuclid.org/euclid.kmj/1123767020

Digital Object Identifier
doi:10.2996/kmj/1123767020

Mathematical Reviews number (MathSciNet)
MR2153927

Zentralblatt MATH identifier
1097.14025

Citation

Tanabe, Masaharu. Holomorphic maps of Riemann surfaces and Weierstrass points. Kodai Math. J. 28 (2005), no. 2, 423--429. doi:10.2996/kmj/1123767020. https://projecteuclid.org/euclid.kmj/1123767020


Export citation